Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

May 3, 2016Telfair County, Georgia

NWS Atlanta, GA issued this special weather statement at May 3, 2016, 5:57 PM EDT for Telfair County, Georgia. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2016, 5:57 PM EDT (21:57 UTC)
Expired
May 3, 2016, 6:30 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA

County Telfair County, GA

The radar

The Robins AFB radar (KJGX), 99 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 6:08 PM EDTTSTM WND DMG1 S China Hill, GANUMEROUS TREES WERE DOWNED IN THE VICINITY OF BARKLEY WILLIAMS RD AND HIGHWAY 117 IN CHINA HILL. SEVERAL SHEDS AND PONTOON BOATS WERE ALSO OVERTURNED.
May 3, 6:20 PM EDTTSTM WND DMG3 Sse Cobbville, GANUMEROUS TREES DOWN NORTH OF JACKSONVILLE ON US 319. OTHER TREES DOWN FURTHER EAST TOWARD LUMBER CITY BUT NO DETAILS ATTM.
May 3, 6:20 PM EDTTSTM WND DMG5 N Jacksonville, GANUMEROUS TREES DOWN NORTH OF JACKSONVILLE ON US 319. OTHER TREES DOWN FURTHER EAST TOWARD LUMBER CITY BUT NO DETAILS ATTM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.0 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 680 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
680 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

577 
WWUS82 KFFC 032157
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT TUE MAY 3 2016
 
GAZ110-032230-
TELFAIR GA-
557 PM EDT TUE MAY 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR TELFAIR COUNTY UNTIL 630 PM
EDT...

AT 557 PM EDT...A STRONG THUNDERSTORM WAS OVER FITZGERALD...MOVING
NORTHEAST AT 40 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT 
           CLOUD TO GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILAN...JACKSONVILLE...WORKMORE...CHINA HILL...HORSE CREEK WMA AND
TEMPERANCE.

LAT...LON 3180 8308 3181 8309 3181 8314 3182 8313
      3184 8317 3187 8318 3188 8320 3190 8321
      3207 8301 3186 8276 3185 8279 3184 8278
      3182 8284 3178 8286 3178 8289 3179 8290
      3178 8292 3179 8298 3178 8301
TIME...MOT...LOC 2157Z 241DEG 35KT 3173 8328 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 3, 3:14 PM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, May 3, 3:14 PM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT TUE MAY 3 2016

...ISOLATED SEVERE STORMS STILL POSSIBLE INTO EARLY EVENING ACROSS
PORTIONS OF CENTRAL GEORGIA...

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

LATE AFTERNOON INTO EVENING PERIOD IS MORE ACTIVE PORTION OF SHORT
TERM AS SFC FRONT PUSHES SOUTHEAST /CURRENTLY JUST SOUTH OF ATLANTA
TO ATHENS/...AND UNSTABLE AIRMASS ACROSS CENTRAL GEORGIA WILL ALLOW
FOR STORM POTENTIAL. ENVIRONMENTAL PARAMETERS REMAIN SUPPORTIVE OF
ISOLATE SEVERE CONVECTION GIVEN THE 1500 J/KG OF MLCAPE AND NEAR 40
KTS OF BULK 0-6KM SHEAR. GREATEST CHANCE SHOULD BE ALONG AND SOUTH
OF A COLUMBUS TO MACON TO LOUISVILLE LINE WITH STRONG WINDS AND HAIL
THREATS /GIVEN DECENT LOW LEVEL LAPSE RATES AND FAIRLY LOW FREEZING
LEVEL/. RATHER FAST STORM MOTION GIVEN THE 40-45 KTS OF MEAN WIND
FIELD.

POPS SHOULD DIMINISH IN SOUTHEAST BY LATE EVENING THEN SHOULD BE
RATHER BREEZY WITH ENHANCED NW FLOW FOR WEDNESDAY. IMPRESSIVE COLD
CORE ALOFT FOR EARLY MAY FORECAST TO DIG SOUTH AND AMPLIFY QUICKLY
WITH THE CLOSED TROUGH. A SHORTWAVE AND MID LEVEL MOISTURE FIELD IS
STILL FCST TO SLING ACROSS NORTH GEORGIA LATE WEDNESDAY AFTERNOON
INTO EVENING. HAVE CHANCE POPS FOR SHOWERS AND SLIGHT THUNDER
MENTION GIVEN STRONG FORCING WITH STEEPENING LAPSE RATES.

FOR TEMPS...IN POST FRONTAL REGIME WE SHOULD REACH LOWER MINS
TONIGHT BUT REMAIN CLOSE TO SEASONAL NORMS...THOUGH WEDNESDAY NIGHT
SHOULD BE A TAD CHILLIER GIVEN STRONGER WINDS AND ROBUST NW FLOW
KICKING IN. EXPECT UPPER 40S TO LOW 50S FOR NORTHERN MAJORITY AND
EVEN UPPER 30S TO LOW 40S IN THE NE HIGHER ELEVATIONS.

BAKER

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIOD. MODELS CONTINUE
TO SHOW A DRY... QUIET WEATHER PATTERN SETTING UP BY THURSDAY AND
PERSISTING THROUGH EARLY NEXT WEEK UNDER HIGH PRESSURE INFLUENCE.
LONG RANGE MODELS SHOW OUR NEXT RAIN CHANCES COMING BY MID NEXT
WEEK AS A WEAK COLD FRONT APPROACHES THE AREA SOMETIME NEXT
ON TUESDAY OR WEDNESDAY. FOR NOW... WILL CONTINUE TO SHOW JUST A
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS MAINLY NORTH GA
ON TUESDAY-TUESDAY NIGHT. SEE THE PREVIOUS DISCUSSION BELOW FOR
ADDITIONAL DETAILS. 39

PREVIOUS LONG TERM DISCUSSION /WEDNESDAY NIGHT THROUGH MONDAY/...
/ISSUED AT 443 AM EDT TUE MAY 3 2016/
A FAST MOVING CLIPPER SYSTEM WILL DROP FROM THE GREAT LAKES INTO
THE SOUTHERN APPALACHIANS WEDNESDAY NIGHT THROUGH THURSDAY. THE
SURFACE FRONT ASSOCIATED WITH THIS SYSTEM SHOULD CROSS NORTH AND
CENTRAL GA WEDNESDAY NIGHT. MODELS ARE CONSISTENT IN SHOWING A
SWATH OF MOISTURE INCREASE AND SOME LOW CAPE WITH THIS FRONT.
COMBINED WITH COLD TEMPERATURES ALOFT...THIS COULD PRODUCE SHOWERS
AND A FEW THUNDERSTORMS MAINLY NORTH WEDNESDAY NIGHT. THERE COULD
BE SOME WRAP AROUND MOISTURE PERSISTING ON THURSDAY AS THE UPPER
LOW MOVES INTO THE CAROLINAS...SO HAVE CONTINUED WITH SLIGHT
CHANCE POPS FOR THE FAR NORTHEAST. WE SHOULD REMAIN DRY UNTIL THE
END OF THE PERIOD AS HIGH PRESSURE BUILDS ACROSS THE SOUTHEAST.
POPS RETURN LATE MONDAY FOR NORTHWEST GA WITH INCREASING SOUTHERLY
FLOW. SOME BELOW NORMAL TEMPERATURES IN STORE FOR MID WEEK WITH A
MODERATING TREND FOR THE WEEKEND.

41

&&

.AVIATION...
18Z UPDATE...
TSRA CHANCES MAINLY FOR SOUTHERN SITES THIS AFTERNOON INTO EARLY
EVENING /JUST INITIAL VCSH FOR KAHN/ AS UNSTABLE AIRMASS REMAINS
SOUTH OF THE GRADUAL FRONT PUSHING SOUTHEAST. MAINLY LOW END VFR
CIGS INITIALLY WITH SOME LIFTING INTO 5-7 KFT RANGE EVENING INTO
OVERNIGHT AND POSSIBLE SCATTERING FROM THE NORTHERN SITES SOUTH
FROM 00-03Z. NW WINDS STAYING ENHANCED 6-10 KTS BEHIND FRONT
OVERNIGHT...THEN LOW END GUSTS FOR WEDNESDAY. COULD SEE SLIGHT
CHANCE OF SHOWER OR ISOLATED THUNDERSTORM LATE IN THE PERIOD
WEDNESDAY FROM THE NORTH BUT TOO LOW CHANCE TO INCLUDE AT THE
MOMENT.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TIMING OF CIGS.
HIGH ON ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          54  74  51  67 /  20  10  20  10
ATLANTA         55  71  52  65 /  20  20  20  10
BLAIRSVILLE     49  66  45  58 /  10  40  50  20
CARTERSVILLE    51  71  49  65 /  10  30  30  10
COLUMBUS        57  75  56  69 /  20   5  10   5
GAINESVILLE     54  70  50  63 /  10  20  20  10
MACON           57  76  53  70 /  40   5  10   5
ROME            51  72  48  66 /  10  40  40  10
PEACHTREE CITY  52  72  50  67 /  20  10  20   5
VIDALIA         62  78  57  71 /  60  10   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BAKER
LONG TERM....39
AVIATION...BAKER
Hazardous weather outlook, May 3, 4:47 PM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
447 PM EDT TUE MAY 3 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
447 PM EDT TUE MAY 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED SEVERE STORMS WILL BE POSSIBLE IN PORTIONS OF CENTRAL GEORGIA
LATE THIS AFTERNOON AND THIS EVENING...

WEATHER HAZARDS EXPECTED...
LARGE HAIL...DAMAGING WIND GUSTS GREATER THAN 58 MPH...FREQUENT LIGHTNING
AND HEAVY DOWNPOURS.

DISCUSSION...
A COLD FRONT MOVING EAST THROUGH CENTRAL GEORGIA THIS AFTERNOON WILL
CONTINUE TO PRODUCE SCATTERED THUNDERSTORMS ALONG AND AHEAD OF IT
THROUGH EARLY EVENING. ISOLATED SEVERE STORMS WILL BE POSSIBLE WITH
THE GREATEST THREAT GENERALLY ALONG AND EAST AND SOUTH OF A LINE FROM
AMERICUS TO BUTLER TO MACON TO GIBSON UNTIL 10 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS NORTH GEORGIA
WEDNESDAY NIGHT INTO EARLY THURSDAY AS A LOW PRESSURE SYSTEM DROPS
FROM THE OHIO VALLEY INTO THE SOUTHERN APPALACHIANS. OTHERWISE DRY
WEATHER IS EXPECTED THURSDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

16

In the hours before

Local storm report, May 3, 1:13 PM EDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
113 PM EDT TUE MAY 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND DMG     1 E BELMONT             33.72N  84.16W
05/01/2016                   DEKALB             GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN BETWEEN BELMONT AND LITHONIA. TIME
            ESTIMATED FROM RADAR.

&&

EVENT NUMBER FFC1600264

DJN
Special weather statement, May 3, 2:59 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EDT TUE MAY 3 2016

GAZ076-031930-
JEFFERSON GA-
259 PM EDT TUE MAY 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON COUNTY
UNTIL 330 PM EDT...

AT 259 PM EDT...A STRONG THUNDERSTORM WAS NEAR WRENS...OR 13 MILES
NORTHEAST OF LOUISVILLE...MOVING EAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WRENS...STELLAVILLE AND MATTHEWS.

LAT...LON 3321 8225 3315 8227 3311 8228 3306 8229
      3305 8246 3314 8244 3323 8237 3326 8226
      3323 8224 3323 8223
TIME...MOT...LOC 1859Z 263DEG 24KT 3318 8231
Special weather statement, May 3, 3:46 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT TUE MAY 3 2016

GAZ074-032015-
WASHINGTON GA-
346 PM EDT TUE MAY 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WASHINGTON COUNTY
UNTIL 415 PM EDT...

AT 346 PM EDT...A STRONG THUNDERSTORM WAS OVER TENNILLE...OR NEAR
SANDERSVILLE...MOVING EAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDERSVILLE...DAVISBORO...TENNILLE AND RIDDLEVILLE.

LAT...LON 3287 8252 3285 8253 3288 8282 3299 8281
      3303 8258 3301 8256 3302 8255 3301 8255
      3295 8254 3292 8251
TIME...MOT...LOC 1946Z 272DEG 26KT 3294 8279
Special weather statement, May 3, 4:11 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT TUE MAY 3 2016

GAZ076-032045-
JEFFERSON GA-
411 PM EDT TUE MAY 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON COUNTY
UNTIL 445 PM EDT...

AT 411 PM EDT...A STRONG THUNDERSTORM WAS NEAR DAVISBORO...OR 10 MILES
SOUTHWEST OF LOUISVILLE...MOVING EAST AT 35 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LOUISVILLE...WADLEY...BARTOW AND MOXLEY.

LAT...LON 3285 8231 3285 8252 3292 8251 3295 8254
      3302 8255 3302 8256 3303 8256 3306 8229
      3293 8227
TIME...MOT...LOC 2011Z 274DEG 31KT 3294 8257
Special weather statement, May 3, 5:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT TUE MAY 3 2016

GAZ110-032230-
TELFAIR GA-
557 PM EDT TUE MAY 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR TELFAIR COUNTY UNTIL 630 PM
EDT...

AT 557 PM EDT...A STRONG THUNDERSTORM WAS OVER FITZGERALD...MOVING
NORTHEAST AT 40 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILAN...JACKSONVILLE...WORKMORE...CHINA HILL...HORSE CREEK WMA AND
TEMPERANCE.

LAT...LON 3180 8308 3181 8309 3181 8314 3182 8313
      3184 8317 3187 8318 3188 8320 3190 8321
      3207 8301 3186 8276 3185 8279 3184 8278
      3182 8284 3178 8286 3178 8289 3179 8290
      3178 8292 3179 8298 3178 8301
TIME...MOT...LOC 2157Z 241DEG 35KT 3173 8328

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 8:11 PM EDTSpecial Weather StatementFFCLumpkin, Towns, Union34 min
May 2, 8:13 PM EDTSpecial Weather StatementFFCTwiggs32 min
May 2, 8:14 PM EDTSpecial Weather StatementFFCBibb16 min
May 2, 8:36 PM EDTSpecial Weather StatementFFCBaldwin24 min
May 2, 8:43 PM EDTSpecial Weather StatementFFCTwiggs17 min
May 2, 8:58 PM EDTSpecial Weather StatementFFCBaldwin, Jones32 min
May 2, 9:24 PM EDTSpecial Weather StatementFFCBaldwin, Hancock, Putnam36 min
May 2, 9:49 PM EDTSpecial Weather StatementFFCTaliaferro, Warren41 min
May 3, 2:59 PM EDTSpecial Weather StatementFFCJefferson31 min
May 3, 3:46 PM EDTSpecial Weather StatementFFCWashington29 min
May 3, 4:11 PM EDTSpecial Weather StatementFFCJefferson34 min
May 3, 6:05 PM EDTSevere Thunderstorm WarningFFCTelfair40 min
May 3, 6:40 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler50 min
May 3, 7:36 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter39 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.